Generalized viscosity approximation method for nonexpansive mappings in Hadamard manifolds

Renu Chugh, Mandeep Kumari

Abstract


In 2014, Duan et al. proposed the generalized viscosity approximation method to obtain the strong convergence theorem in the framework of Hilbert space. The purpose of this paper is to establish the convergence of generalized Viscosity approximation method for nonexpansive mappings in Hadamard manifolds. Our theorem improves and extends the results that have been proved in this direction for this important class of nonlinear mappings.

Full Text: PDF

How to Cite this Article:

Renu Chugh, Mandeep Kumari, Generalized viscosity approximation method for nonexpansive mappings in Hadamard manifolds, Journal of Mathematical and Computational Science, Vol 6, No 6 (2016), 1012-1023

Copyright © 2016 Renu Chugh, Mandeep Kumari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS